Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Weight gain and irregular periods post treatment for Tuberculosis Meningitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   Hi
Doctor :   How can I help you
User :   I need some assistance
User :   regarding my health
User :   can i go ahead
Doctor :   Please tell me
User :   ok...
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   i was affected by TBM
User :   few years back
Doctor :   TBM if you can ELaborate
User :   tuberculosis meningitis
Doctor :   ok
User :   tuberculosis affected by brain
Doctor :   Yes i would Know that.
Doctor :   Please tell me
User :   there were lot of complications after that
User :   i was generally maintaining my weight
User :   before that issue
User :   for the medicine course, i had to use steroids
User :   for around an year
Doctor :   Yes that is Definite part of the treatment procedure
User :   from that time till now, i have been putting on weight continuously
User :   and my periods have gone irregular
User :   from that time
User :   what should i do
Doctor :   Yes it good sign since weight gain is essential in the prognosis of Tuberculosis
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No
User :   Age : 24
User :   Gender : Female
User :   Occupation : xxxxx
User :   Location : xxxxx
User :   Marital status : Married
Doctor :   Have you tested for the High Cholesterol level or the BMI have you noted any change
User :   there i sno high cholesterol
Doctor :   ok
User :   i have done my BMI
User :   i am over weight
Doctor :   Have you got the USG
Doctor :   Doine
User :   ??
Doctor :   Ultrasound done
User :   i did
Doctor :   To Rule out thePossibilities of Polycystic Ovarian Disease
User :   we have a doubt that there was a cist over my ovaries
User :   exactly
Doctor :   Or the Involvement of Tuberculosis of th Genitalia
User :   there is no cist as such
Doctor :   ok
User :   i have been having issues like, i started becoming darker
User :   i was becoming more implatient
User :   putting on weight
Doctor :   Steroid treatment willhave such side effects and that would revert back to normal after the discontinuation of therapy
User :   i have also gone for thyroid test
User :   i am free from it
Doctor :   Ok,
User :   if it becomes normal, why am i still putting on weight
Doctor :   Thet will need to be looked into as to if your not having any PCOD since the picture that you have revealed it looks mor like it being the cause
User :   i did not understand
Doctor :   With the History that you have revealed of Putting on Wight and Irregular Periods and the dificulty in conception i would still suspect it to bet the cause
Doctor :   Poly cystic ovarian Disease
Doctor :   since all are characteristic.
User :   ok
Doctor :   Alternatively it could be just the post Steroids therapy that you have been develping these symptoms and hence it will need to be patient
User :   is this complicated
Doctor :   till the Steroid levels dip and then you would get back to your original self
User :   its been 7 years since i was affedted by TBM
Doctor :   No if detected eearly it will certainly need only medications
Doctor :   to get it to regularise
User :   i used the course for an year
User :   so, its been like 6 years since i stopped the course
User :   y is d issue still persisting
Doctor :   Yes then i\n all possibilities you will need to get the USG for the Ovarian Study andthe Hysterosalphingography
Doctor :   to done to rule out the involvement of the tubes
User :   as i mentioned earlier, i have done that
User :   however, i have another question
User :   can i go ahead?
Doctor :   please do
User :   are u a gynec?
Doctor :   and when was that done and how soon after stopping the treatment
Doctor :   the scan andthe other investigations
User :   are you a gynec?
User :   i wanted to ask something personal
Doctor :   I am a General Practitioner
User :   thats why i wanted to know
Doctor :   Please do
Doctor :   Since there is nothing to be worried about being personle
User :   does all this have anything to do with sex life
User :   does it increase/decrease the interest in having sex
Doctor :   No it will never influence it
User :   off lately, i somehow feel that i am wanting to have sex a lot
Doctor :   During the treatment you might have had lesser interest but post that you should be fine
User :   i have not felt like this before
Doctor :   It has nothing to do with it
Doctor :   ok
User :   i am a happily married person
User :   there are some issues i face while having sex
Doctor :   Like what if you can Tell me.
User :   my husband finishes "it" after ensuring that i have "it"
User :   but that happens only some times
Doctor :   ok
User :   he has a good capacity
User :   he will resist having it for 10 - 15 mins after getting into me
User :   but sometimes, i will not even have it after 20 mins
Doctor :   ok that is quite normal
User :   there is a particular thing which he needs to do and only after that i will have it
User :   he needs to touch that small thing that i have in there and only then, i will have it
User :   why does it happen
User :   when he licks me there, i will have it in a min
User :   but if he gets in, i will never have it
User :   no matter which position it is
User :   i will go and wash the place neatly once we have the intercourse
User :   i cannot stand wetness
Doctor :   Please fill the feedback form say done when done
Doctor :   Ok that is the Hygiene that your worri4ed about and some individuals are like that by nature
User :   i will dry it with the towel or sit under the fan once i am done
Doctor :   that is not any issue
Doctor :   ok
User :   and....
User :   the place between my thights is getting black
User :   why?
Doctor :   that thing that is stimulated is the Clotoris and that hightens the pleasure in women causing the libido
User :   its been happening for 2-3 years now
Doctor :   that is the general skin tone that you are facing
User :   i mean the blackness between the thinghs
Doctor :   might be eczema and you have to get the Dermatologist to examine it and it can be treated with
Doctor :   creams and ointments.
User :   no no
User :   i had some skin allergy
Doctor :   You can Apply EVION Cream to that area
User :   between my thighs
Doctor :   After getting it dry completely
User :   and i used cloben-g for some days
Doctor :   yes to that area only
Doctor :   think this works better
User :   but, it started affecting my skin
User :   after that, i used zimig
User :   which worked affectively
User :   zimig reduces the skin allergy
Doctor :   ok
User :   but not the blackness
User :   of the skin
Doctor :   To reduce it only i have suggested the EVION Cream
User :   ok
User :   hoe frequently do i use it
Doctor :   Twice daily
User :   ok
Doctor :   morning and evening and afetr throughly washing the area clean
User :   ok
User :   thank you for all the info
User :   i am done
Doctor :   You are wElcome
Doctor :   Bye fr now.
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
User :   ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor